Discussions By Condition: I cannot get a diagnosis.

Long-term itchy, rash-y, peeling, cracked and red heels :(

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: solamenoname
  • August 18, 2011
  • 01:02 AM

My heels have been driving me absolutely insane for about the last two months. I do normally have calloused or raw heels due to wearing boots for large chucks of time at the barn, but about two months ago they started itching like crazy. At the time I was sleeping in a bed we found to be infested with bed bugs (worst experience of my life), so I originally accredited the itching to that. But now two months later the bites (over a hundred of them) are all but faded and stopped itching weeks ago, while my heels continue to keep me up at night. It started with the itching, then I started noticing a sort of rash flaring up in certain spots (not isolated to my heels) on my feet, and now my heels are cracking in the back. I've tried rubbing lotion on them (before they cracked), and that did nothing. I've tried rubbing lanacane on them, which may have temporarily dulled the itching, but it wore off really quick. I've tried taking claritin because I know I'm allergic to... well just about everything lol, but it's never bothered me this much before. I've also tried a couple anti-itch ointments, like Polysporin Itch Relief (the same thing that kept me sane during the bed-bug episode). The only thing that really helps is to scratch and rub them until they're in so much pain I don't notice the itching. Please help!!! And it's not the bottom of my heels either, not the part you walk on but more the back of the ankle.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?